# SDR AALA20060561

- Difficulty date: August 13, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT RIGHT SEAT 12A INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT SEAT 12A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
